When my two yr old grandson takes singular for his allergies, he is like a different kid. Can't sit still, over energized, just really hyper. Anyone have any insight on this?
First of all, which med are we speaking of here? Singulair is brand name for montelukast. Loratidine is generic name of Claritin. Singulair has been known to cause restlessness, agitation including aggressive behavior or hostility, anxiousness, insomnia and irritability. If he is on Singulair these are side effects. Loratidine (or Claritin) can also cause restlessness, nervousness and anxiety as side effects. I would suggest that his parents mention the problem to the prescriber. He may need a different allergy medication if these side effects are troublesome.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2010 • 1 answer
My 3 year old son has singulair and he hasn't taken it for a yr but his allergies are bad again and?
Posted 12 Apr 2013 • 1 answer
Posted 19 Apr 2013 • 1 answer
Posted 26 Nov 2015 • 1 answer
Posted 31 Jan 2016 • 1 answer